# SDR SIMA2021012629005

- Difficulty date: December 29, 2021
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N685AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500836
- Aircraft time: 40,792 hours, 36,449 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Frms 65-68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO SILL CORRODED LEVEL 1 CORROSION (MAJOR REPAIR)-C/A-COMPLETE: INSTALLED NEW CARGO DOOR SILL IAW SRM 51-40-02.
